Rings with Approximation Property Admit a Dualizing Complex

Research output: Contribution to journalArticlepeer-review


Let A be a commutative Noetherian local ring satisfying the approximation property. This means that any system of polynomial equations over A having a solution in the completion Ǎ has also a solution in A. Then A is proven to admit a dualizing complex.

Original languageEnglish
Pages (from-to)289-296
Number of pages8
JournalMathematische Nachrichten
Issue number1
StatePublished - 1993

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Rings with Approximation Property Admit a Dualizing Complex'. Together they form a unique fingerprint.

Cite this